# SDR AWXA960169

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED C-3 MX CHECK, FOUND CORROSION ON FLOORBEAM AT STATION 350, RBL 2-LBL 20, WL 208.  REPAIR AREAS OF FLOORBEAM THAT ARE OUT OF LIMITS WITH REPAIR ANGLE AND FILLERS PER SRM 53-00-51.  ALODINE, PRIME AND INSTALL WET WITH SEALANT.  (M)
